METHOD FOR SOLUTION TO CERTAIN NON-LINEAR DISCRETE APPROXIMATION PROBLEMS

被引:2
作者
KRABS, W
机构
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK | 1970年 / 50卷 / 6-7期
关键词
D O I
10.1002/zamm.19700500605
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:359 / &
相关论文
共 8 条
[1]  
COLLATZ L, 1966, OPTIMIERUNGSAUFGABEN
[2]  
HENZE D, 17 SCHRIFT RHEIN W A
[3]   A PSEUDO-GRADIENT PROCEDURE FOR SOLUTION OF DISCRETE LINEAR CHEBYSHEV APPROXIMATION PROBLEM [J].
KRABS, W .
COMPUTING, 1969, 4 (03) :216-&
[5]  
KRABS W, 1968, J APPROX THEORY, V1, P167
[6]  
KRABS W, 1967, Z ANGEW MATH MECH, V47, P57
[7]  
KRABS W, 1966, Z ANGEW MATH MECH, V46, P63
[8]  
MEINARDUS G, 1964, ARCH RATION MECH AN, V17, P297